# SDR 96ZZZX5892

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2951J
- Make and model: Cessna 150G
- Aircraft serial: 15065751
- System (JASC): 3252 · Shimmy Damper
- Part: Dampener
- Part number: 04425121
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED, RAN OFF RUNWAY PUSHING NOSE GEAR UNDER FUSELAGE.  OWNER SAID PLANE DEVELOPED SHIMMY AND HE COULDN'T KEEP ON RUNWAY.  CHECKED SHIMMY DAMPENER AND FOUND ONE-HALF AIR IN IT.  SUBMITTER STATED SHOULD MAYBE CHECK SHIMMY DAMPENER MORE OFTEN FOR FLUID LEVEL.
